MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC HAND SWITCH FOR AIR PEN DRIVE; MOTOR, DRILL, PNEUMATIC

DEPUY SYNTHES PRODUCTS LLC HAND SWITCH FOR AIR PEN DRIVE; MOTOR, DRILL, PNEUMATIC
Catalog Number 05.001.082
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The actual device was returned for evaluation.The device was evaluated and there was no failure identified.Therefore, the reported condition was not confirmed and assignable root cause was not determined.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Event or Problem Description
It was reported from (b)(6) that during an unspecified surgical procedure, it was discovered that the hand switch device became locked.It was not reported if there were any delays in the surgical procedure or if a spare device was available.There was patient involvement reported.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
HAND SWITCH FOR AIR PEN DRIVE
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7364992
Report Number8030965-2018-52331
Device Sequence Number2156769
Product Code HBB
UDI-Device Identifier07611819831513
UDI-Public(01)07611819831513(11)090910
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K093361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05.001.082
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2018
Initial Date Received by Manufacturer 02/23/2018
Initial Report FDA Received Date03/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1